# SDR DALA2024080107709

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 86,575 hours, 29,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 EMERGENCY LIGHTS OUT AT SEATS 33 THRU 37. CORRECTIVE ACTION: REFERENCED B-757 WDM 33-51-22. FOUND FUSE F1 BLOWN AT M10699 POWER SUPPLY (LOCATED AT SEAT 35F FLOOR PANEL). REPLACED FUSE F1 AND BATTERY. OPS CHECK OK. REFERENCE B-757 AMM 33-51. (5673396)
